Uniqueness problem for quantum lattice systems with compact spins

Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV (2000)
LETTERS IN MATHEMATICAL PHYSICS 52(3): 185-195.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
Quantum lattice systems with compact spins and nearest-neighbour interactions are considered. Uniqueness of the corresponding Euclidean Gibbs states is proved uniformly with respect to the temperature, in the case where the particles have a sufficiently small mass.
Erscheinungsjahr
Zeitschriftentitel
LETTERS IN MATHEMATICAL PHYSICS
Band
52
Ausgabe
3
Seite(n)
185-195
ISSN
PUB-ID

Zitieren

Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV. Uniqueness problem for quantum lattice systems with compact spins. LETTERS IN MATHEMATICAL PHYSICS. 2000;52(3):185-195.
Albeverio, S., Kondratiev, Y., Minlos, R. A., & Shchepan'uk, G. V. (2000). Uniqueness problem for quantum lattice systems with compact spins. LETTERS IN MATHEMATICAL PHYSICS, 52(3), 185-195. doi:10.1023/A:1007648311088
Albeverio, S., Kondratiev, Y., Minlos, R. A., and Shchepan'uk, G. V. (2000). Uniqueness problem for quantum lattice systems with compact spins. LETTERS IN MATHEMATICAL PHYSICS 52, 185-195.
Albeverio, S., et al., 2000. Uniqueness problem for quantum lattice systems with compact spins. LETTERS IN MATHEMATICAL PHYSICS, 52(3), p 185-195.
S. Albeverio, et al., “Uniqueness problem for quantum lattice systems with compact spins”, LETTERS IN MATHEMATICAL PHYSICS, vol. 52, 2000, pp. 185-195.
Albeverio, S., Kondratiev, Y., Minlos, R.A., Shchepan'uk, G.V.: Uniqueness problem for quantum lattice systems with compact spins. LETTERS IN MATHEMATICAL PHYSICS. 52, 185-195 (2000).
Albeverio, Sergio, Kondratiev, Yuri, Minlos, RA, and Shchepan'uk, GV. “Uniqueness problem for quantum lattice systems with compact spins”. LETTERS IN MATHEMATICAL PHYSICS 52.3 (2000): 185-195.